MathSciNet Relay Station
MathSciNet bibliographic data
MR37465 (12,266c) 46.3X
Goodner, Dwight B. Projections in normed linear spaces. Trans. Amer. Math. Soc. 69, (1950). 89–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement